The Partiality of Indexing Capital Gains

by Mason Gaffney

Scholarly article, 1990

Local notes

This article was published in the American Journal of Economics and Sociology (AJES), a Wiley publication, and the intellectual property rights contained therein are protected by law. Patrons of the Robert Schalkenbach Foundation's Engel Geogist Library, however, may view, download, store or print out single copies of individual articles for their own personal, scholarly, educational, scientific research or internal business use. If you would like a copy of this article, please contact [email protected] to become a library patron.

Gaffney, Mason. “The Partiality of Indexing Capital Gains.” The American Journal of Economics and Sociology, vol. 49, no. 4, 1990, pp. 399–400,



[ ]: American Journal of Economics and Sociology

Original language



Page: 0.0865 seconds